# SDR DALA2021031501450

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTNENACE FOUND BROKEN STABILIZER STRAP BTW STA 365 377 AND 25 LBL AT MAIN EQUUIPMENT CENTER. AND REPAIRED PER SRM. (LP 1755294)
